MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEM COCR LT SZ 3; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY BCS II FEM COCR LT SZ 3; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74024923
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a bilateral tka was performed on (b)(6) 2019.First, the right knee was implanted.After the implantation of right knee, the doctor found the product for left knee has been implanted into right knee.Left knee tka was performed accordingly.The doctor does not confirm it product failure.No delay was reported.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded; no relevant clinical medical information was provided to conduct a thorough medical assessment.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re opened.

Brand Name
JRNY BCS II FEM COCR LT SZ 3
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8306775
Report Number1020279-2019-00452
Device Sequence Number11178431
Product Code JWH
UDI-Device Identifier00885556170311
UDI-Public00885556170311
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryJA
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74024923
Device Lot NumberA1801843
Initial Date Received by Manufacturer 01/15/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date06/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR